# SDR IPXA2023071093635

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 72,137 hours, 17,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Part serial: NA
- Condition: Low
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAR1 DOOR PNEUMATIC BOTTLE IS LOW.SERVICED R1 PNEUMATIC STORAGE BOTTLE IAW MD11 AMM 12-25-04.
